CSpace
INTERPOLATION AND APPROXIMATION ON THE UNIT DISK BY COMPLEX HARMONIC SPLINES
CHEN, HL
1985
Source PublicationJOURNAL OF APPROXIMATION THEORY
ISSN0021-9045
Volume43Issue:2Pages:112-123
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:A1985ACN5700002
PublisherACADEMIC PRESS INC JNL-COMP SUBSCRIPTIONS
Citation statistics
Cited Times:1[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/27899
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST MATH,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
CHEN, HL. INTERPOLATION AND APPROXIMATION ON THE UNIT DISK BY COMPLEX HARMONIC SPLINES[J]. JOURNAL OF APPROXIMATION THEORY,1985,43(2):112-123.
APA CHEN, HL.(1985).INTERPOLATION AND APPROXIMATION ON THE UNIT DISK BY COMPLEX HARMONIC SPLINES.JOURNAL OF APPROXIMATION THEORY,43(2),112-123.
MLA CHEN, HL."INTERPOLATION AND APPROXIMATION ON THE UNIT DISK BY COMPLEX HARMONIC SPLINES".JOURNAL OF APPROXIMATION THEORY 43.2(1985):112-123.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[CHEN, HL]'s Articles
Baidu academic
Similar articles in Baidu academic
[CHEN, HL]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[CHEN, HL]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.